# SDR AU970077

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Spring
- Part number: A1588B
- Condition: Faulty
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER LATCH SPRING KIT FOUND TO BE MADE UP OF SUPERCEEDED PARTS - FITTED AT LAST OVERHAUL IN USA - PERSONNEL/MAINTENANCE ERROR
